Публикация №166(БАЛЛЫ 5)

Название публикацииLIMIT THEOREMS FOR CONTINUOUS-TIME RANDOM WALKS IN THE DOUBLE-ARRAY LIMIT SCHEME
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBN1072-3374
DOI10.1007/s10958-007-0411-z
Год издания2007
Том146
Номер4
ГлаваНе задан
Страницы5959-5976
АннотацияНе задан
Авторы(ФИЦ ИУ РАН) Бенинг Владимир Евгеньевич
(ФИЦ ИУ РАН) Королев Виктор Юрьевич
(ФИЦ ИУ РАН) Колокольцов Василий Никитич
Кокшаров С.
ссылка в Internethttp://link.springer.com/article/10.1007/s10958-007-0411-z
РИНЦ6
WoS4
Баллы5
Цитируемые
публикации авторов
ФИЦ ИУ РАН

(2007) CONVERGENCE-RATE ESTIMATES FOR SUPERPOSITIONS OF INDEPENDENT STOCHASTIC PROCESSES WITH APPLICATIONS TO ESTIMATION OF THE ACCURACY OF APPROXIMATION OF THE DISTRIBUTIONS OF CONTINUOUS-TIME RANDOM WALKS BY FRACTIONAL STABLE LAWS

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE